Adaptive Active Disturbance Rejection Control of Solar Tracking Systems with Partially Known Model
Sergio Isai Palomino-Resendiz,
Norma Beatriz Lozada-Castillo,
Diego Alonso Flores-Hernández,
Oscar Octavio Gutiérrez-Frías and
Alberto Luviano-Juárez
Additional contact information
Sergio Isai Palomino-Resendiz: Instituto Politécnico Nacional ESIME ZACATENCO, Ciudad de México 07738, Mexico
Norma Beatriz Lozada-Castillo: Instituto Politécnico Nacional UPIITA, Ciudad de México 07340, Mexico
Diego Alonso Flores-Hernández: Instituto Politécnico Nacional UPIITA, Ciudad de México 07340, Mexico
Oscar Octavio Gutiérrez-Frías: Instituto Politécnico Nacional UPIITA, Ciudad de México 07340, Mexico
Alberto Luviano-Juárez: Instituto Politécnico Nacional UPIITA, Ciudad de México 07340, Mexico
Mathematics, 2021, vol. 9, issue 22, 1-20
Abstract:
In this article, the trajectory tracking control of a solar tracking system is tackled by means of an adaptive active disturbance rejection control scheme. The state and disturbance estimation system is based on the combination of a time varying identification system and an adaptive observer. The stability and robustness of the controller is mathematically tested by means of the second method of Lyapunov, and its effectiveness is experimentally tested in a robotic test bed, achieving both lower energy consumption and better tracking results with respect to a PID-based controller.
Keywords: trajectory tracking control; solar tracking systems; adaptive control; active disturbance rejection (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://www.mdpi.com/2227-7390/9/22/2871/pdf (application/pdf)
https://www.mdpi.com/2227-7390/9/22/2871/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:9:y:2021:i:22:p:2871-:d:677195
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().